Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Antibiotics.....

Is it possible that me being on antibiotics can cause my period to be late? I am over four days late and hpts are neg. I'm not stressed and I've been having the symptoms that I am going to start...What is up...I'm not really worried, guess I am just asking if its possible that antibiotics could cause me to be late...

Answer Question
 
Anonymous

Asked by Anonymous at 10:54 PM on May. 23, 2010 in Health

Answers (2)
  • Yes. They can also cause birth control pills and rings to fail.
    ecodani

    Answer by ecodani at 11:06 PM on May. 23, 2010

  • I've never been late after being on an antibiotic. It could be the problem that's necessitating the antibiotic, or if you're on bc, it renders most bc useless for the duration. You could very well be pregnant, so take a test, but you could just as likely be under enough stress, etc, to make you late. Test ASAP.
    Anonymous

    Answer by Anonymous at 1:02 AM on May. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN